feeling shaky all the time and light headed
The symptoms you are describing could be serious side effects of losartan. I would recommend that you see you doctor ... just be checked out to be sure.
My husband started taking Losartan-HCTZ and has had symptoms of panic attacks recently and a feeling of anxiety. While he is driving for his job and awakening in the middle of the night, can't stay asleep. I read up on the side effects of this drug and it says this occurs in <1% of people who are on it. He is going to stop taking it for a couple of days and see if he notices a difference. He is going to the doctor in 2 days. I would go see your doctor and discuss your issue just to keep them informed.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Updated 12 May 2011 • 3 answers
Updated 20 Dec 2018 • 5 answers
I have bad anxiety and panic attacks and I take xanax and it works great but I still have attacks?!?
Updated 13 Sep 2013 • 2 answers
Updated 4 Dec 2017 • 2 answers
Updated 13 days ago • 2 answers